MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG MININAV VALVE 10; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG MININAV VALVE 10; HYDROCEPHALUS MANAGEMENT
Model Number FV660T
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Hydrocephalus (3272)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation: visual inspection: scratches and deposits in the inlet spout were detected.Permeability test: a permeability test has shown that the valve is permeable.Computer controlled test: to investigate the claim of under-drainage, the opening pressure is measured using a miethke computer controlled testing apparatus which simulates a cerebrospinal fluid flow.The valve is tested in the horizontal positions.The results show that the valve is not operating within the acceptable tolerance.A slower outflow could be detected.Internal inspection : after dismantling of the valve, some deposits were found in mininav.Result : based on our investigation, we confirm that the valve shows a slower outflow of liquid at the time of our investigation.This is likely due to the deposits observed inside the valve.As described in scientific literature, the problem encountered is one of the known, inevitable risks of hc-therapy by shunt implants.We can exclude a defect at the time of release.The valve met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.No further regulatory actions are required from our point of view.
 
Event or Problem Description
It was reported that a mininav(part # fv660t) was implanted during a procedure performed in combination with a progav 2.0 and a m.Blue.According to the complainant, the shunt system was believed to be operated in underdrainage and difficult to adjust.The patient underwent a revision procedure.The complaint device was returned to the manufacturer for evaluation.No patient complications were reported as a result of the revision procedure.Age: 6 years, height: 136 centimeters (cm), weight: 38 kilograms (kg), gender: female.Same event as medwatch # 3004721439-2022-00303.

Brand Name
MININAV VALVE 10
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key15547103
Report Number3004721439-2022-00304
Device Sequence Number1870068
Product Code JXG
UDI-Device Identifier04041906133085
UDI-Public4041906133085
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K110206
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/04/2023
Device Model NumberFV660T
Device Catalogue NumberFV660T
Device Lot Number20036179
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/06/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2022
Initial Report FDA Received Date10/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/10/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age6 YR
Patient SexFemale
Patient Weight38 KG